# SDR AALA201910319012

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 16,517 hours, 6,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: INTERCOSTAL HAS A CRACK THROUGH THE FASTENER HOLE (L=1.75") AT STA 312-328, LBL45. INSTALLED NEW INTERCOSTAL (P/N 141A5210-140) IAW AARD 51-00-05-01.
